# SDR COMA0560718

- Difficulty date: December 12, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 25,620 hours, 22,991 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5690 - RT ENGINE OIL PRESSURE WARNING.  FOUND OIL FILTER CAP NOT SEATED.  REINSTALLED FILTER AND CAP.  NO LEAKS FOUND.
